# SDR A6WA201140793

- Difficulty date: August 30, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N408AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7568
- Aircraft time: 23,432 hours, 21,798 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel Tranfer
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER LEVELING OFF, NOTICED INCREASING FUEL IMBALANCE BETWEEN LT AND RT WINGS.  RT TRANSFER SOV HAD FAILED TO OPEN, LT TRANSFER SOV WAS OPERATING.  AUTO TRANSFLOW ATTEMPTED TO REFILL RT WING FROM LT WING, BUT COULDN`T ELIMINATE IMBALANCE SYNOPTIC PAGE SHOWS RT TRANSFLOW EJECTOR PUMP "WHITE" AND VALVE CLOSED.  R & R RT FUEL TRANSFER SHUTOFF VALVE IAW AMM 28-13-43.  OPS TESTED GOOD.
